MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET
Catalog Number 00515047500
Medical Device Problem Codes Failure to Power Up (1476); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue exacerbated by a design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an unknown time there was no power when trying to turn on.Tried to change the battery and checked it; it worked, so battery problem.There was no patient impact and no delay.Due diligence is complete as no additional information is available.During device evaluation, the batteries were leaking electrolyte.

Brand Name
FAN SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25470448
Report Number0001526350-2026-00650
Device Sequence Number13368629
Product Code FQH
UDI-Device Identifier00889024375154
UDI-Public(01)00889024375154(17)270716(10)78692604
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515047500
Device Lot Number78692604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown